Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dark brown discharge as a side effect of birthcontrol pills or pregnancy symptom - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   well i have a problem with my period
Doctor :   Ok
Doctor :   Can you mention your age. height and weight?
User :   i am taking a contraceptive pill, everything was going fine , i never miss a day of taking the pill, so after i finished taking the hormon pills, i started the sugar pills, so thats when i was supposed to get my period, then on the 3rd day i had only dark brown discharge as spotting for only 2 days.. and thats all.. i dont know what is that could it mean that i am pregnant??
User :   i am 27 years old and i am 159cm and weigh 57kg
Doctor :   Ok
Doctor :   The brown discharge still means that you have had your period.
User :   yup
User :   could there mean that i may be pregnant?
Doctor :   If you still have a doubt get a Urine Pregnancy Test done with a home kit like Velocit.
User :   what are the signs if i could be pregnant? and what is the brown discharge?
Doctor :   Use an Early Morning Sample
User :   ok
Doctor :   Since how many months are you using the Pills?
User :   for only 2 months!
Doctor :   How was the bleeding in the first month?
Doctor :   OCPs are known to reduce the amount of blood flow drastically. In some women only spotting is seen. It doesnt mean
Doctor :   that you are pregnant.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor